Having a difficult time working out which symptoms are caused by medicines and which could be other problems.
I have generally taken to putting any short lived pain, vomitting or general weirdness down to side effects from meds, but have now come to the point I am a bit concerned about a couple of symptoms.
For the past 4 weeks or so Jayden has had dizzyness, nausea, occasional vomitting and low right sided stomach pain. These all seem to come and go at random but he has had real probs with the first 3 for the past week and today is complaining of diarrohea (sp) and tummy pain. He also seems to have been suffering more from GER with small bits of vomit going up into his mouth. The doc puts everything down to viral infections or meds but I am worried it could be something more. Paniky mum maybe - but I know I would be concerned if one of my other children had these problems for a few weeks.
Not sure whether to go back to GP tomorrow as didn't mention stomach pain which returned tonight after a week or so or if I should just sit tight and wait and see. We were there today and it was felt either Domperidone or Azithromycin were possibly to blame and are awaiting reply from RBH to see if either can be stopped for a few days to see if there is any improvement.
Just realised this may sound as though I am asking for medical advice, I'm not really just wondering how much of this can be put down to side effects. The info with the meds lists so many possible side effects it's hard to get away from them if you know what I mean?